RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mirsaburov, Mirakhmat

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:1420
Abstract pages:2140
Full texts:718
References:252
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person19085
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/217697

Publications in Math-Net.Ru
2018
1. M. Mirsaburov, “The problem with missing condition of shift for singular coefficiensy Gellerstedt equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, 5,  52–63  mathnet; Russian Math. (Iz. VUZ), 62:5 (2018), 44–54  isi  scopus
2017
2. M. Mirsaburov, S. T. Chorieva, “A problem with an analog of Frankl condition on the characteristics for Gellerstedt equation with singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 11,  39–45  mathnet; Russian Math. (Iz. VUZ), 61:11 (2017), 34–39  isi  scopus
3. M. Mirsaburov, S. T. Chorieva, “Problem with shift on parallel characteristics for Gellerstedt equation with singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 5,  61–70  mathnet; Russian Math. (Iz. VUZ), 61:5 (2017), 52–60  isi  scopus
2016
4. M. Mirsaburov, I. N. Khairullaev, U. E. Bobomurodov, “On a generalization of Bitsadze–Samarskii equation for mixed type equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 10,  36–40  mathnet; Russian Math. (Iz. VUZ), 60:10 (2016), 29–32  isi  scopus
5. M. Mirsaburov, S. T. Chorieva, “On a problem with three variants of shift conditions for mixed type equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 4,  32–45  mathnet; Russian Math. (Iz. VUZ), 60:4 (2016), 25–36  isi  scopus
2015
6. M. Mirsaburov, S. T. Chorieva, “On a problem with shift for degenerate equation of mixed type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 4,  46–54  mathnet; Russian Math. (Iz. VUZ), 59:4 (2015), 38–45  scopus
2013
7. M. Mirsaburov, Zh. Khudzhaev, “A problem with Tricomi and Frankl conditions on the characteristic for a class of mixed-type equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 2013, 1,  41–50  mathnet; Russian Math. (Iz. VUZ), 57:1 (2013), 35–43  scopus
2011
8. M. Mirsaburov, R. Karasakalov, “The second generalized Frankl' problem for the Chaplygin equation with a singular coefficient”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 3,  50–59  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:3 (2011), 44–52  scopus
2009
9. M. S. Salakhitdinov, M. Mirsaburov, “A Problem with a Nonlocal Boundary Condition on the Characteristic for a Class of Equations of Mixed Type”, Mat. Zametki, 86:5 (2009),  748–760  mathnet  mathscinet  zmath; Math. Notes, 86:5 (2009), 704–715  isi  scopus
2002
10. M. S. Salakhitdinov, M. Mirsaburov, “The Bitsadze–Samarskii Problem for a Class of Degenerate Hyperbolic Equations”, Differ. Uravn., 38:2 (2002),  271–276  mathnet  mathscinet; Differ. Equ., 38:2 (2002), 288–293
11. M. Mirsaburov, “A Nonlocal Boundary Value Problem for a Degenerate Elliptic Equation”, Differ. Uravn., 38:1 (2002),  129–131  mathnet  mathscinet; Differ. Equ., 38:1 (2002), 141–144
2001
12. M. Mirsaburov, “A Boundary Value Problem for a Class of Mixed Equations with the Bitsadze–Samarskii Condition on Parallel Characteristics”, Differ. Uravn., 37:9 (2001),  1281–1284  mathnet  mathscinet; Differ. Equ., 37:9 (2001), 1349–1353
2000
13. M. Mirsaburov, “A nonlocal boundary value problem for the Gellerstedt equation”, Mat. Zametki, 67:5 (2000),  721–729  mathnet  mathscinet  zmath; Math. Notes, 67:5 (2000), 611–617  isi
1999
14. M. S. Salakhitdinov, M. Mirsaburov, “An analogue of the Bitsadze–Samarskii problem”, Sibirsk. Mat. Zh., 40:1 (1999),  177–182  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 153–157  isi
1995
15. M. Mirsaburov, “Problems of Bitsadze–Samarskiǐ type for a class of equations of mixed type”, Differ. Uravn., 31:5 (1995),  829–834  mathnet  mathscinet; Differ. Equ., 31:5 (1995), 768–773
1982
16. M. S. Salakhitdinov, M. Mirsaburov, “Two nonlocal boundary value problems for a degenerate hyperbolic equation”, Differ. Uravn., 18:1 (1982),  116–127  mathnet  mathscinet
1981
17. M. S. Salakhitdinov, M. Mirsaburov, “Some boundary value problems for a hyperbolic equation that degenerates inside the domain”, Differ. Uravn., 17:1 (1981),  129–136  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020